# SDR DALA2024042304647

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,192 hours, 30,216 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3275 -ATO- DISCONTINUED TAKEOFF AT 75 KNOTS DUE TO RIGHT ENGINE OIL FILTER CLOG MESSAGE. CORRECTIVE ACTION: MTC IN PROGRESS, FILTER AND MCD CHECKED AND FWD TO MEL.
